Next Article in Journal
A Generalized Cross Validation Method for the Inverse Problem of 3-D Maxwell's Equation
Previous Article in Journal
Effect of the Initial Deflection on Vibration Characteristics of the Rub-Impact Rotor System
Article Menu

Article Versions

Export Article

Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 776-783; doi:10.3390/mca15050776

The Multi-Wave Method for Nonlinear Evolution Equations

1
Department of Information and Computing Science, Guangxi University of Technology, 545006 Liuzhou, Guangxi, P.R. China
2
School of Mathematics and Statistics, Yunnan University, 650091 Kunming, P.R. China
*
Authors to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
Download PDF [377 KB, uploaded 8 April 2016]

Abstract

The multi-wave method is proposed to find new exact solitary solutions of nonlinear evolution equations. The Caudrey-Dodd-Gibbon-Kaeada equation is employed as an example to illustrate the effectiveness of the suggested method and some new wave solutions with four different velocities and frequencies are obtained. Obviously, the method can be applied to solve other types of nonlinear evolution equations as well.
Keywords: The Multi-Wave Method; The Caudrey-Dodd-Gibbon-Kaeada Equation; Periodic Soliton Wave Solution; M-shape Solitary Solution The Multi-Wave Method; The Caudrey-Dodd-Gibbon-Kaeada Equation; Periodic Soliton Wave Solution; M-shape Solitary Solution
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Shi, Y.; Dai, Z.; Han, S.; Huang, L. The Multi-Wave Method for Nonlinear Evolution Equations. Math. Comput. Appl. 2010, 15, 776-783.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top